# SDR DALA2021110306775

- Difficulty date: October 31, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 CORROSION ON LH OUTBOARD SEAT TRACK FLOOR STRUCTURE BTW STA 1359 TO 1364, STA 1375 TO 1394, STA 1408 TO 1425, STA 1438 TO 1457 AND STA 1471 TO 1489 AT PAX CABIN (IN REF. NRC 00076). CORRECTIVE ACTION: SUMMARY OF NRC 00637. CORROSION LEVEL 2. LH OUTBOARD SEAT TRACK WAS REPAIRED PER B757-200 SRM. (2002476)
